My dad takes imdur, avapro, glipizide,onglyza,furosemide, k-dur. He is a diabetic, anemic, and hx of prostate ca.He is 83. Recently he has been found unconscious, 3 times taken to the ER. Paramedics give him atropine (i think) in order to revive him. his heart rate and blood pressure become very low. These episode happens at approx. same time of day. He takes his meds about 9-10 am. Approx. 1-2 pm these unresponsive episode happens. When found he had been unconscious up to 1 hr. Drs cannot find out what is causing these episodes. Extensive heart studies have been done. nothing is found wrong.I was wondering if problems with medication can cause these symptoms. any advice would be appreciated.
Please take your father to the doctor immediatley he is at severe risk. Go to top of this page and click on the blue bar with white letters reading interaction checker agree to terms enter your fathers meds. As soon as you get a chance to read this let me know i believe its the k-dur and your father being diabetic is what is the major issue with him and these medications. So please if you can get back to me as soon as you get a chance to read about the interactions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2010 • 1 answer
Posted 9 Mar 2011 • 7 answers
Posted 26 Jan 2013 • 1 answer
Posted 12 Feb 2014 • 1 answer
Posted 21 Apr 2016 • 0 answers